Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Applied Analysis

Editor-in-Chief: Liczberski, Piotr / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw


SCImago Journal Rank (SJR) 2015: 0.139
Source Normalized Impact per Paper (SNIP) 2015: 0.314
Impact per Publication (IPP) 2015: 0.170

Mathematical Citation Quotient (MCQ) 2015: 0.13

49,00 € / $74.00 / £37.00*

Online
ISSN
1869-6082
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Harmonic sums and integral representations

1School of Engineering and Science, Victoria University, PO Box 14428, Melbourne City, VIC 8001, Australia. E-mail:

Citation Information: Journal of Applied Analysis. Volume 16, Issue 2, Pages 265–277, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: 10.1515/jaa.2010.018, July 2010

Publication History

Received:
2009-11-04
Revised:
2010-04-22
Published Online:
2010-07-30

Abstract

In this paper we derive some identities of harmonic number sums with binomial coefficients, we also give integral representations for the sums. We recover some existing identities and introduce a number of new ones.

Keywords.: Harmonic numbers; zeta functions; binomial coefficients; combinatorial identities; double integral representations; series representations

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Anthony Sofo
Integral Transforms and Special Functions, 2016, Page 1
[2]
Anthony Sofo
Journal of Number Theory, 2015, Volume 154, Page 144
[3]
Anthony Sofo and H. M. Srivastava
The Ramanujan Journal, 2015, Volume 37, Number 1, Page 89
[4]
Weiping Wang and Cangzhi Jia
The Ramanujan Journal, 2014, Volume 35, Number 2, Page 263
[5]
Anthony Sofo
Integral Transforms and Special Functions, 2013, Volume 24, Number 3, Page 187
[6]
Anthony Sofo
International Journal of Combinatorics, 2011, Volume 2011, Page 1

Comments (0)

Please log in or register to comment.